Convergence of eigenfunction expansions corresponding to nonlinear Sturm-Liouville operators
MetadataShow full metadata
It is well known that the classical linear Sturm-Liouville eigenvalue problem is self-adjoint and possesses a family of eigenfunctions which form an orthonormal basis for the space L2. A natural question is to ask if a similar result holds for nonlinear problems. In the present paper, we examine the basis property for eigenfunctions of nonlinear Sturm-Liouville equations subject to general linear, separated boundary conditions.
CitationMakin, A. S., & Thompson, H. B. (2004). Convergence of eigenfunction expansions corresponding to nonlinear Sturm-Liouville operators. Electronic Journal of Differential Equations, 2004(87), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.